Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

U-Eigenvalues’ Inclusion Sets of Complex Tensors

$U$-Eigenvalues’ Inclusion Sets of Complex Tensors

Year:    2023

Author:    Chunlin Yang, Hongmei Yao

Annals of Applied Mathematics, Vol. 39 (2023), Iss. 1 : pp. 79–98

Abstract

In this paper, we study some inclusion sets of US-eigenvalues and U-eigenvalues based on quantum information. We give three inclusion sets theorems of US-eigenvalues and two inclusion sets theorems of U-eigenvalues. And we obtain the relationships among these inclusion sets. Some numerical examples are shown to illustrate the conclusions.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/aam.OA-2023-0006

Annals of Applied Mathematics, Vol. 39 (2023), Iss. 1 : pp. 79–98

Published online:    2023-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    20

Keywords:    Complex tensor US-eigenvalue U-eigenvalue inclusion set.

Author Details

Chunlin Yang Email

Hongmei Yao Email